Vol. 14, No. 4, 2020

Download this article
Download this article For screen
For printing
Recent Issues

Volume 14
Issue 8, 2001–2294
Issue 7, 1669–1999
Issue 6, 1331–1667
Issue 5, 1055–1329
Issue 4, 815–1054
Issue 3, 545–813
Issue 2, 275–544
Issue 1, 1–274

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editors' Interests
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
Deformations of smooth complete toric varieties: obstructions and the cup product

Nathan Ilten and Charles Turo

Vol. 14 (2020), No. 4, 907–926
Abstract

Let X be a complete -factorial toric variety. We explicitly describe the space H2(X,𝒯X) and the cup product map H1(X,𝒯X) × H1(X,𝒯X) H2(X,𝒯X) in combinatorial terms. Using this, we give an example of a smooth projective toric threefold for which the cup product map does not vanish, showing that in general, smooth complete toric varieties may have obstructed deformations.

Keywords
deformation theory, toric varieties, cup product
Mathematical Subject Classification 2010
Primary: 14M25
Secondary: 14B12, 14D15
Milestones
Received: 2 January 2019
Revised: 25 November 2019
Accepted: 6 February 2020
Published: 21 June 2020
Authors
Nathan Ilten
Simon Fraser University
Burnaby BC
Canada
Charles Turo
Simon Fraser University
Burnaby BC
Canada